# SDR SWIA202052874

- Difficulty date: August 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00-FS 379.00 STRG 21RH IS CORRODED IN SEVERAL AREAS, MARKED.  C-CHECK RO 9/27/2020.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW STGR 21R BETWEEN FS 333 TO FS 379, REF CRJ700 SRM AND DWG.  LEAK CHECK GOOD.  COMPLIED WITH TASK CARD.
